Widths of sets of functions of discrete variable
Abstract
We obtain exact values of Kolmogorov and linear widths of arbitrary dimension for sets of functions of discrete variable with bounded difference of a given order.Downloads
Published
25.10.1996
Issue
Section
Research articles
How to Cite
Velikin, V. L., and Yu. V. Velikina. “Widths of Sets of Functions of Discrete Variable”. Ukrains’kyi Matematychnyi Zhurnal, vol. 48, no. 10, Oct. 1996, pp. 1311-20, https://umj.imath.kiev.ua/index.php/umj/article/view/5216.